Search the Community
Showing results for tags 'oxazepam'.
Found 4 results
I started Prozac in 1989 for depression--several life events and working rotating shifts caught up with me. Took off and on, then solidly after adoption of our first daughter in 1999...my doctor told me to when I went in for strep throat and at his inquiry, told him I was tired. Gradually became more tired and developed muscle pains..diagnosed with fibromyalgia in 2003. In 2006, became depressed (still functioning). 3/2006 Exchanged Prozac for Cymbalta. 3 months later had what the pdoc called "mania, hypomania or whatever." So not sleeping. Stopped Cymbalta, added oxazepam, had reactions to Seroquel and Abilify. Started Zyprexa. Became progressively more depressed and anxious...supposedly the downswing of mania. Added Lithium in Nov. 2006 and started to improve, added Wellbutrin for depression about 1/2007. Better, but still so tired. Added Adderall...it made me a little manic, so changed to alternating Adderall and Nuvigil (you can tell I had good insurance, huh). So at my height of polypharmacy was taking Zyprexa, Lithium, Wellbutrin, oxazepam, Adderall, and Nuvigil. Still working, mom to 2 girls and bitchy wife. Heard radio program about how hard it is to detect obstructive sleep apnea. (I strongly recommend you research this if you snore) My longest breathing pause in the sleep study was 90 seconds! Got CPAP machine...felt like a new person. With minimal ado, stopped oxazepam, Adderall and Nuvigil. Asked pdoc if I could try to wean off Zyprexa due to cost (new insurance) and how well I was feeling. Probably started in Sept., finished 12/29/12. Lots of symptoms with each dose reduction...pdoc said it doesn't have withdrawal symptoms, so started surfing, and here I am. My question: I restarted oxazepam 30 mg at bedtime on 12/10/12 (had to come through for Christmas, you know, despite the symptoms). Since I've been on the oxazepam such a short time, should I wean off it or the Wellbutrin next? I have minor anxiety in the evenings after the dose completely wears off. My other meds are lithium 600mg twice daily and Wellbutrin XL 300 mg. Thank you for such an amazing site! Meimeiquest
gigi47 posted a topic in Introductions and updateshello, so about 5 years ago i was taking bath salts(stupid, i know), a lot of bath salts, and i developed a symptom like bulging eyes which destroyed my life this symptom lasted for one month but already i developed an obsession with how my eyes looked to other people which is still present in my life so i got depressed and isolated still obsessing over my eyes so what to do next? with my mother persisting in going to get help i ended in a psychiatric hospital, after 5 minutes of describing the symptoms and telling the cause (bath salts) to the psy I've got my identity and the sentence, I've got BDD, body dysmorphic disorder and the sentence was 2 zoloft in the morning 1 solian(antipsychotic) in the evening we all know whats coming next, after months on this treatment I've got worse, another diagnose, bi-polar - 2 zoloft + 3 norset + 1 abylyfy + 1 solian and an extra 4 serestra and that went for 5 years which comes with psychotic episodes, attempted suicides, forced psy hospitals stays, violent behavior, unable to form thoughts and without emotions, drug use, drinking and in the process i lost my soul and after only two years I've started hearing voices, pretty scary, but i was afraid talking with my psy because of another diagnose which all know that they say is for life, schizophrenia. And after all the suffering caused by this treatment they wanted to give me more powerful dosages I'm not going in to the details, i don't want to remember, it's hard not trusting your doctor, thinking is the devil, which he is imo. It's pretty hard for me to get off this drugs because I'm being forced in to the treatment and watched every day, there are nurses which came every day to give me the meds because of my attempted suicides, so they give me a glass of water and watch me if i swallow the meds , pretty scary, i know. The doctor it's convinced that i need the treatment all my life because of my behavior. So how i came off without anyone knowing? One night (of many) without sleep i went on YouTube watching movies reviews and by divine luck I've come across a video about big pharma an psychiatric drugs which changed everything and going deep into the subject i discovered the truth, which at the time seemed fantastic and scary. I mean you think all the time that your doctor wants to help you and has years of studying this thing in school and there is the ''science'' to back all this, come on! it's a doctor, a psychiatrist, he must know things, no? and suddenly you see the other face of the coin and here comes the rage. It's hard for me to tamper because i don't have the drugs, they give me the drugs, so my only option it's going cold turkey, made them think that i swallowed the drugs, hiding them in my hand. So now I'm two weeks in cold turkey, trying to stay ''normal'' for family and doctors not to give away that you are in withdrawal, it's pretty hard. I'm going trough hell here and it's been only two weeks. I've been searching for information all this time, when I'm not in severe depression. I've found 5-htp which I'm on for 3 days now and it's good, placebo? i will take everything which will help me I've found meditation which make sense for me, but to try to concentrate on your breath for 5 minutes right now seems pretty hard, reading books on the subject helps me, I'm gonna do everything that i can to stay off the meds even if i need to die in the process.
Have been on Cipramil for abouit 3 years on a low dose of 10 milligrams i eventually became sick on this low dose with diarrhea ,nausea and panic attacks so i reduced to 5 millagrams for a couple of months things returned to normal then i got sick again on 5 Millagrams so i reduced to 2 millagrams things got better for 10 days , i went back on 2 millagrams and got sick again this was the same pattern that i experienced with another antidepressant at this time iam finding it hard to sleep and have been taking serapax because of the low dose the withdrawal is causing panic attacks that i cant bear and when i go back on 2 millagrams it makes me sick its almost like my body has reached an immunity to this drug like the previous time on another antidepressant which i changed to what iam taking now . i want to get off this stuff but iam trapped. Do i do another antidepressant and start the merry go around eventure and so on . i had blood test and test from intergrated doctors following there plans and narapaths BUT NTHING IS WORKING WHAT CAN I DO ??????
Struggling here ???? Sorry in advance for any mistakes, I'm from The Netherlands so english is not my first language. I don't want to go back to taking seroxat and I truely believe it is possible for me to get a grip on my anxiety and hypochondria without pills and with therapy. But I start doubting myself when my doctor says 'why stop in the first place?' And my friends are saying 'This is taking too long!' after three months! I understand it must be difficult for them to see me struggle but I'm not ready to give in. But it is getting harder and harder. But I'm glad I have found this site, it's always good to know you're not the only one.